# SDR R61A2024012730022

- Difficulty date: January 6, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 23,344 hours, 15,923 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE PANEL AT CFIII REAR FUSELAGE HAS CORROSION. WASTE DOOR WAS REPLACED IAW AMM 53-03-60
